# SDR IXXA07SMN165S

- Difficulty date: June 30, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT FLIGHT STATION 341 LONGERON 33LEFT DOUBLER FORWARD LOWER FUSELAGE LEFT SIDE ACROSS FROM A-PIT DOOR OPENING SIDE 1 AND 3 FORWARD AND AFT.  REMOVED FASTENERS AND EXISTING REPAIR.  FABRICATED NEW SKIN, EXTERNAL DOUBLER AND INTERNAL DOUBLER.  CLEANED,TREATED, AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW DC8 SRM 53-2-1 FIGURE 7 SHEET 1 AND 3, DC8 SRM 51-1-21, SRM 53-4-1 FIGURE 4 ITEM "C", SRM  51-9-0 FIGURE 68A, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, 51-1-20D AND 51-3-1,
